{"_id":"vjbg93rXDdivgecYA","bibbaseid":"kumam-piri-kumam-solutionsofsystemofequilibriumandvariationalinequalityproblemsonfixedpointsofinfinitefamilyofnonexpansivemappings-2014","author_short":["Kumam, W.","Piri, H.","Kumam, P."],"bibdata":{"bibtype":"article","type":"article","author":[{"firstnames":["Wiyada"],"propositions":[],"lastnames":["Kumam"],"suffixes":[]},{"firstnames":["Hossein"],"propositions":[],"lastnames":["Piri"],"suffixes":[]},{"firstnames":["Poom"],"propositions":[],"lastnames":["Kumam"],"suffixes":[]}],"title":"Solutions of system of equilibrium and variational inequality problems on fixed points of infinite family of nonexpansive mappings","journal":"Appl. Math. Comput.","volume":"248","pages":"441–455","year":"2014","url":"https://doi.org/10.1016/j.amc.2014.09.118","doi":"10.1016/j.amc.2014.09.118","timestamp":"Fri, 21 Feb 2020 00:00:00 +0100","biburl":"https://dblp.org/rec/journals/amc/KumamPK14.bib","bibsource":"dblp computer science bibliography, https://dblp.org","author_short":["Kumam, W.","Piri, H.","Kumam, P."],"key":"DBLP:journals/amc/KumamPK14","id":"DBLP:journals/amc/KumamPK14","bibbaseid":"kumam-piri-kumam-solutionsofsystemofequilibriumandvariationalinequalityproblemsonfixedpointsofinfinitefamilyofnonexpansivemappings-2014","role":"author","urls":{"Paper":"https://doi.org/10.1016/j.amc.2014.09.118"},"metadata":{"authorlinks":{}},"html":""},"bibtype":"article","biburl":"https://dblp.org/pid/80/7668.bib","dataSources":["F9cHpRai3pHRNYMzp","fDeepCPJ5ZpmhoFs3"],"keywords":[],"search_terms":["solutions","system","equilibrium","variational","inequality","problems","fixed","points","infinite","family","nonexpansive","mappings","kumam","piri","kumam"],"title":"Solutions of system of equilibrium and variational inequality problems on fixed points of infinite family of nonexpansive mappings","year":2014}